Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 46, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at May 23, 2012, 4:04 PM CDT. It took effect at May 24, 2012, 1:00 PM CDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- May 23, 2012, 4:04 PM CDT (21:04 UTC)
- In effect from
- May 24, 2012, 1:00 PM CDT
- Expired
- May 25, 2012, 3:01 AM CDT
- In force
- 14 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
900 WHUS73 KMKX 232104 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 404 PM CDT WED MAY 23 2012 ...STRONG WINDS AND LARGE WAVES THURSDAY EVENING AND OVERNIGHT... .AS A STRONG LOW PRESSURE SYSTEM PASSES ACROSS WISCONSIN...STRONG AND GUSTY WINDS WILL PRODUCE SIGNIFICANT WAVES ON THE NEARSHORE AREAS OF LAKE MICHIGAN. WINDS AND WAVES WILL DIMINISH AFTER THE PASSAGE OF A COLD FRONT LATE THURSDAY NIGHT. LMZ645-646-240515- /O.NEW.KMKX.SC.Y.0046.120524T2300Z-120525T0600Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 404 PM CDT WED MAY 23 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THURSDAY TO 1 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THURSDAY TO 1 AM CDT FRIDAY. * WINDS: SOUTHEAST AT 20 TO 25 KNOTS VEERING TO THE SOUTHWEST LATER IN THE NIGHT. * WAVES: INCREASING TO 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-240515- /O.NEW.KMKX.SC.Y.0046.120524T2200Z-120525T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 404 PM CDT WED MAY 23 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THURSDAY TO 4 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THURSDAY TO 4 AM CDT FRIDAY. * WINDS: SOUTHEAST AT 20 TO 25 KNOTS VEERING TO THE SOUTHWEST LATER IN THE NIGHT. * WAVES: INCREASING TO 4 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WIMBERLEY WWW.WEATHER.GOV/MKX
6 follow-up statements
738 WHUS73 KMKX 240235 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 935 PM CDT WED MAY 23 2012 ...STRONG WINDS AND LARGE WAVES THURSDAY EVENING AND OVERNIGHT... .AS A STRONG LOW PRESSURE SYSTEM PASSES ACROSS WISCONSIN...STRONG AND GUSTY WINDS WILL PRODUCE SIGNIFICANT WAVES ON THE NEARSHORE AREAS OF LAKE MICHIGAN. WINDS AND WAVES WILL DIMINISH AFTER THE PASSAGE OF A COLD FRONT LATE THURSDAY NIGHT. LMZ645-646-241045- /O.CON.KMKX.SC.Y.0046.120524T2300Z-120525T0600Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 935 PM CDT WED MAY 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THURSDAY TO 1 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THURSDAY TO 1 AM CDT FRIDAY. * WINDS: SOUTHEAST AT 20 TO 25 KNOTS VEERING TO THE SOUTHWEST LATER IN THE NIGHT. * WAVES: INCREASING TO 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-241045- /O.CON.KMKX.SC.Y.0046.120524T2200Z-120525T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 935 PM CDT WED MAY 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THURSDAY TO 4 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THURSDAY TO 4 AM CDT FRIDAY. * WINDS: SOUTHEAST AT 20 TO 25 KNOTS VEERING TO THE SOUTHWEST LATER IN THE NIGHT. * WAVES: INCREASING TO 4 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
287 WHUS73 KMKX 240833 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 333 AM CDT THU MAY 24 2012 ...STRONG SOUTH WINDS AND INCREASING WAVES TODAY... .AS A STRONG LOW PRESSURE SYSTEM PASSES ACROSS NORTHWEST WISCONSIN... STRONG SOUTH WINDS WILL PRODUCE SIGNIFICANT WAVES ON THE NEARSHORE AREAS OF LAKE MICHIGAN. WINDS AND WAVES WILL DIMINISH AFTER THE PASSAGE OF A COLD FRONT LATE TONIGHT. LMZ643>646-241645- /O.EXT.KMKX.SC.Y.0046.120524T1800Z-120525T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 333 AM CDT THU MAY 24 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM CDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM CDT FRIDAY. * WINDS: SOUTHEAST INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THIS AFTERNOON. WINDS VEERING TO THE SOUTHWEST LATE TONIGHT THEN DIMINISHING. * WAVES: INCREASING TO 3 TO 6 FEET THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
939 WHUS73 KMKX 241606 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1106 AM CDT THU MAY 24 2012 ...STRONG SOUTH WINDS AND INCREASING WAVES TODAY... .AS A STRONG LOW PRESSURE SYSTEM PASSES ACROSS NORTHWEST WISCONSIN... STRONG SOUTH WINDS WILL PRODUCE SIGNIFICANT WAVES ON THE NEARSHORE AREAS OF LAKE MICHIGAN. WINDS AND WAVES WILL DIMINISH AFTER THE PASSAGE OF A COLD FRONT LATE TONIGHT. LMZ643>646-250015- /O.CON.KMKX.SC.Y.0046.120524T1800Z-120525T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1106 AM CDT THU MAY 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY. * WINDS: SOUTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THIS AFTERNOON. WINDS VEERING TO THE SOUTHWEST LATE TONIGHT THEN DIMINISHING. * WAVES: INCREASING TO 3 TO 6 FEET THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
850 WHUS73 KMKX 242014 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 314 PM CDT THU MAY 24 2012 ...STRONG SOUTH WINDS AND INCREASING WAVES TODAY... .AS A STRONG LOW PRESSURE SYSTEM PASSES ACROSS NORTHWEST WISCONSIN...STRONG SOUTH TO SOUTHEAST WINDS WILL PRODUCE SIGNIFICANT WAVES ON THE NEARSHORE AREAS OF LAKE MICHIGAN. WINDS AND WAVES WILL DIMINISH AFTER THE PASSAGE OF A COLD FRONT LATE TONIGHT. LMZ643>646-250415- /O.CON.KMKX.SC.Y.0046.000000T0000Z-120525T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 314 PM CDT THU MAY 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY. * WINDS: SOUTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THIS AFTERNOON. WINDS VEERING TO THE SOUTHWEST LATE TONIGHT THEN DIMINISHING. * WAVES: 4 TO 7 FEET INTO THE EVENING...SUBSIDING TO 2 TO 4 FEET LATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
233 WHUS73 KMKX 250233 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 933 PM CDT THU MAY 24 2012 ...STRONG SOUTH WINDS AND INCREASING WAVES TODAY... .HIGH WAVES WILL REMAIN IN THE NEARSHORE WATERS THROUGH MIDNIGHT BEFORE STRONG SOUTH TO SOUTHEAST WINDS TURN WEST AFTER MIDNIGHT WITH A COLD FRONT TRAILING FROM DEEP LOW PRESSURE MOVING NORTHEAST OVER LAKE SUPERIOR. WINDS AND WAVES WILL DIMINISH AFTER THE PASSAGE OF THE COLD FRONT AS THE PRESSURE GRADIENT RELAXES BEHIND THE DEPARTING LOW. LMZ643>646-250900- /O.CON.KMKX.SC.Y.0046.000000T0000Z-120525T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 933 PM CDT THU MAY 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY. * WINDS: SOUTH SOUTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS LATE THIS EVENING. WINDS VEERING TO THE WEST LATE TONIGHT THEN DIMINISHING. * WAVES: 4 TO 7 FEET INTO THE EVENING...SUBSIDING TO 2 TO 4 FEET EARLY IN THE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
644 WHUS73 KMKX 250801 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 301 AM CDT FRI MAY 25 2012 ...WINDS DIMINISHING... .THE COLD FRONT HAS PUSHED EAST OF THE WESTERN SHORES OF LAKE MICHIGAN. THE WINDS HAVE DIMINISHED AS HIGH PRESSURE BEGINS TO MOVE INTO SOUTHERN WISCONSIN. LMZ643>646-250915- /O.CAN.KMKX.SC.Y.0046.000000T0000Z-120525T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 301 AM CDT FRI MAY 25 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED BELOW SMALL CRAFT CRITERIA. WAVES MAY STILL BE AROUND 3 FEET...BUT THESE SHOULD SUBSIDE THIS MORNING. $$ HENTZ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at May 23, 3:41 PM CDT, 23 minutes earlier.
Area forecast discussion, May 23, 3:41 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 341 PM CDT WED MAY 23 2012 CORRECTED A SPELLING ERROR .VERY SHORT TERM... .TONIGHT AND THURSDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH. DEEP RIDGING SEEN ACROSS THE EASTERN U.S. THROUGH THE PERIOD WITH STRENGTHENING LOW RISING UP OUT OF THE CENTRAL PLAINS TOWARD WISCONSIN. A FEW WEAK VORTICITY MAXIMA WILL CROSS THE CWA IN FAST SOUTHWESTERLY 500MB FLOW SO SOME CIRRUS WILL LIKELY HANG AROUND...BUT SIGNIFICANT CLOUD COVER IS NOT EXPECTED UNTIL COLD FRONT APPROACHES THURSDAY AFTERNOON. STRONG WINDS WILL PUSH INTO THE AREA AHEAD OF THE LOW...AND WARM AIR WILL SURGE IN ALONG WITH THEM. NAM SOUNDINGS SHOW 40 TO 45 KT WINDS JUST 1000 FEET ABOVE THE SURFACE BY AFTERNOON AND DEEP SURFACE BASED MIXED LAYER...WITH EVEN STRONGER WINDS HIGHER UP IN THAT LAYER. THIS WOULD SUPPORT A WIND ADVISORY...BUT WITH CLOUD COVER INCREASING MIXING COULD BE SIGNIFICANTLY LIMITED. CONFIDENCE IS TOO LOW AT THIS POINT TO PULL THE TRIGGER. WILL PASS ALONG TO NEXT SHIFT. NAM AND ECMWF SHOW 925MB TEMPS RISING TO 23-25C ACROSS THE CWA BY LATE AFTERNOON...WITH THE WARMEST TEMPS FROM MADISON WESTWARD. THESE 925 TEMPS SUPPORT HIGHS IN THE UPPER 80S WITH 90 POSSIBLE IN THE AREA OF THE WARMEST VALUES. DON/T THINK THE CLOUDS WILL LIMIT HEATING TOO MUCH...BUT KEPT HIGHS A TAD COOLER IN THE WEST WHERE CONVECTIVE CLOUDS ARE MOST LIKELY. PRETTY GOOD CAP WITH OVER 300 J/KG OF CIN NOTED ON FORECAST SOUNDINGS TOMORROW AFTERNOON. THIS SHOULD KEEP THUNDERSTORM CHANCES SMALL UNTIL CAP WEAKENS VERY LATE IN THE DAY...AND EVEN THEN ONLY IN THE NORTHWEST. .SHORT TERM...THURSDAY NIGHT...FORECAST CONFIDENCE HIGH... FORECAST MODELS HAVE BEEN CONSISTENT IN DRAGGING A COLD FRONT ACROSS WISCONSIN THURSDAY NIGHT. BEST DYNAMICS REMAIN OVER NORTHERN WISCONSIN CLOSER TO A DECENT SHORTWAVE TROUGH SWINGING THROUGH THE MIDWEST. SURFACE DEWPOINTS STILL PROGGED TO GET UP TO AROUND 60 JUST AHEAD OF COLD FRONT. FRONTOGENETIC FORCING WEAKENS AS FRONT MOVES ACROSS SOUTHERN WISCONSIN...SO WILL TRANSITION FROM A LIKELY TO CHANCE OF THUNDERSTORMS WEST TO EAST ACROSS MY COUNTY WARNING AREA. .FRIDAY...FORECAST CONFIDENCE MODERATE... QUIET WEATHER WITH DRYING W-NW LOW LEVEL FLOW AT LEAST FOR MOST OF DAYTIME HOURS. MODELS START TO DIFFER BY LATE AFTERNOON WITH LOCATION OF WARM FRONT OVER IOWA AND ILLINOIS. FEEL FRONT SHOULD BE FAR ENOUGH SOUTH OF SOUTHERN WI TO ALLOW FOR DRY WEATHER FRIDAY ACROSS MY COUNTY WARNING AREA. MODELS ALSO DIFFER ON SHORTWAVE STRENGTH AND PLACEMENTS FOR FRI ACROSS WI. SO BEST TO GO DRY FRIDAY. .FRIDAY NIGHT...FORECAST CONFIDENCE MODERATE... WARMFRONT IS PROGGED BY MODELS TO MOVE NORTH TO ROUGHLY CENTRAL IOWA TO NORTHERN IL. INCREASING SOUTHWEST FLOW ABOVE BOUNDARY LAYER COUPLED WITH ISENTROPIC LIFT SHOULD BE ENOUGH FOR SCATTERED SHOWERS AND STORMS DEVELOPING OVERNIGHT. MODELS DIFFER ON RAIN AMOUNTS AND PLACEMENT OF STORMS...SO WILL KEEP CHANCE GOING. .LONG TERM... .SATURDAY AND SATURDAY NIGHT...FORECAST CONFIDENCE MODERATE... MODELS DIFFER ON PLACEMENT OF NORTHWARD MOVING WARM FRONT ON SATURDAY. SO HAVE TO KEEP CHANCE OF SHOWERS AND STORMS GOING. SEEMS FAIR TO SAY THE FRONT WILL HAVE REACHED CENTRAL OR NORTHERN WI BY END OF SATURDAY NIGHT. WITH 850 MB TEMPS RISING TO AROUND +20C ON SATURDAY...WILL TAKE TEMPS INTO THE MID-UPPER 80S. .SUNDAY AND SUNDAY NIGHT...FORECAST CONFIDENCE LOW TO MODERATE... MODELS SUGGEST A DRY DAY WARM-HOT SOUTH-SOUTHWEST LOW-LEVEL FLOW...AND TEMPS IN LOW 90S RANGE OVER WESTERN HALF OF MY COUNTY WARNING AREA. LACK OF ANY FRONTAL BOUNDARY OR SHORTWAVE FORCING SPELLS NO PRECIPITATION FOR SOUTHERN WI DURING THE DAY SUNDAY. . WILL KEEP A CHANCE OF STORMS GOING SUNDAY NIGHT PER BLEND OF GFS AND ECMWF...BUT A LOW CHANCE. .MONDAY THROUGH TUESDAY...FORECAST CONFIDENCE LOW... GFS HAS WEAKENING COLD FRONT MOVING ACROSS WISCONSIN ON MONDAY AS A TROUGH ALOFT SWINGS EAST THROUGH MIDWEST. BETTER CHANCES OF SHOWERS AND STORMS MONDAY/MONDAY NIGHT AS THIS HAPPENS. HIGH PRESSURE BUILDING INTO NORTHERN PLAINS ON TUESDAY SHOULD KEEP THE WEATHER SCENE QUIET ACROSS SOUTHERN WI ON TUESDAY. && .AVIATION/00Z TAFS/... MAIN CONCERN CONTINUES TO BE POSSIBILITY OF LOW LEVEL WIND SHEAR. MODEL PROGS STILL SHOWING INCREASING WINDS IN THE 1 TO 2 THOUSAND FOOT LAYER AHEAD OF THE COLD FRONTAL PASSAGE THURSDAY NIGHT. WINDS IN THIS LAYER EXPECTED TO BE OVER 40 KNOTS OVER MOST OF SOUTHERN WISCONSIN BY 06Z TONIGHT...NEARING 50 KNOTS FROM MSN WESTWARD. VFR CONDITIONS WILL PREVAIL TONIGHT AND THURSDAY. THERE IS A CHANCE OF THUNDERSTORMS WELL NORTH AND WEST OF MSN THURSDAY AFTERNOON. MAIN THREAT WILL BE IN THE VICINITY OF THE COLD FRONT...WHICH SHOULD NOT REACH MSN/UES/ENW UNTIL AFTER 00Z FRIDAY. MKE TAF WILL REFLECT THE POSSIBILITY OF THUNDERSTORMS BEFORE 06Z. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TONIGHT/THURSDAY AND AVIATION/MARINE...WIMBERLEY THURSDAY NIGHT THROUGH WEDNESDAY...KAPELA
Hazardous weather outlook, May 23, 3:41 AM CDT, 12 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 341 AM CDT WED MAY 23 2012 WIZ046-047-051-052-056>060-062>072-240845- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 341 AM CDT WED MAY 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SOUTH WINDS WILL APPROACH WIND ADVISORY CRITERIA THURSDAY AFTERNOON AND EARLY EVENING. THERE IS A SMALL CHANCE FOR THUNDERSTORMS THURSDAY AFTERNOON OVER SOUTH CENTRAL WISCONSIN WITH A BETTER CHANCE OF THUNDERSTORMS ACROSS SOUTHERN WISCONSIN THURSDAY EVENING AS A COLD FRONT MOVES ACROSS THE AREA. THERE IS A CHANCE OF THUNDERSTORMS AGAIN FRIDAY NIGHT INTO SATURDAY NIGHT. THIS IS ASSOCIATED WITH A WARM FRONT MOVING BACK TO THE NORTH. LOW PRESSURE WILL THEN BRING MORE THUNDERSTORMS CHANCES BY MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME...BUT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS JUST NORTHWEST OF THE FORECAST AREA THURSDAY AFTERNOON AND EVENING. LMZ643>646-240845- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 341 AM CDT WED MAY 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY BRISK SOUTH WINDS AND INCREASING WAVE HEIGHTS AHEAD OF LOW PRESSURE MOVING ACROSS WESTERN WISCONSIN WILL LIKELY REACH SMALL CRAFT ADVISORY LEVELS THURSDAY INTO THURSDAY NIGHT. THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY NIGHT AS A COLD FRONT MOVES ACROSS LAKE MICHIGAN. THERE IS A CHANCE OF THUNDERSTORMS AGAIN FRIDAY NIGHT INTO SATURDAY NIGHT. HENTZ WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.